# SDR DALA2025041703000

- Difficulty date: April 13, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0911522) L/H NO:01 FLIGHT COMPARTMENT WINDOW FRAME CRACKED. REPAIRED PER ERA 619132-14.
